Expanding a band

Description

Citation

Title Expanding a band
Author(s) Gordon W. MacDonald
Journal Proceedings of the American Mathematical Society
Date 1999
Volume 127
Issue 9
Start page 2625
End page 2632
Abstract Any pure operator band can be expanded so that each component of the band is reflexive.

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 282

Adding this citation to "My List" will allow you to export this citation in other styles.